I know that Graves can cause the fast heart rate and palpitations.... however, I've been on a beta blocker the last 2 and 1/2 weeks (since all this started). My blood pressure was really dropping low as well as my heart rate.... 98/50 and heartrate of 60 or less. So, I am being tapered down on my beta blocker (Propranolol) and eventually will be taken off altogether. So, over two weeks time, I started at Propranolol 40 mg, four times daily, then three times daily, then twice daily, then 20 mg, twice daily, then 10 mg, four times daily, then 10 mg twice daily, and now 10 mg once daily (with the option of twice daily after 12 hours if needed per my symptoms). So... with that... today, my heart rate went up to 101.... but came back down after a half hour and taking an extra dose of my beta blocker (out of panic). Is this normal with Graves? and at what point do these symptoms subside? Or don't they?
Posts You May Be Interested In
Has anyone gone to a gastroenterologist that specialized in Graves Disease?I need to find a Gastroenterologist.Having diarrhea the majority of the time since confirmed in January. Just so tired of this.I asked my Endocrinologist to test me for H. Pylori but she refused.She said I needed to find a GI. And, she is right. The diarrhea has gone on too long.I searched high and low and the only one I...
I've been taking methimazole since June with no problem. The past six weeks my dose increased from 5mg to 7.5mg. Two days ago, I noticed 3 swollen red bump bites on my arm and another 2-3 on my side. I thought nothing of it but they itch terribly and aren't getting any smaller no matter what I do.I've had terrible hives before and I think these bites are actually hives. I take about 4,000mg...